| Medical Device Problem Codes |
Device Displays Incorrect Message (2591); Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2018, the reporter contacted animas and reported that call service alarms [064 and 078] had been emitted by the pump more often than expected by the user.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the issue may result in a long term cessation of insulin delivery if the user is unable to resolve the alarm.
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 10-jul-2018 with the following findings: a call service 064 alarm was observed in the pump's history.The pump was able to complete a 24 hour duration test with no issues.The pump was exercised for 24 hours with no issues.The alleged issue could not be duplicated during the investigation.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.